# SDR KY72024F00002

- Difficulty date: December 1, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N2728G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC731
- Aircraft time: 30,866 hours, 41,446 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT GEAR NEEDED 5 CYCLES TO GET DOWN INDICATION. REMOVED AND REPLACED LH MLG INBOARD GEAR DOOR STOP W/ NEW PER SA227 MM CH 52-80-10. GEAR SWINGS GOOD.
